# SDR DALA2016120509509

- Difficulty date: December 4, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON COCKPIT FLOOR PANEL P/N 9957824-3 (CPIL) (NRC 00465). HFEC WAS ACCOMPLISHED ON COCKPIT FLOOR PANEL P/N 9957824-3 (CPIL) NO CRACKS WERE FOUND AFTER STOP DRILL PER MD-DC/BOEING NDT SPM 06-10-01.001 EQUIPMENT: MENTOR C/N 1205 EXP DATE: 24AGO17 FLOOR PANEL WAS REPAIR PER 53-00-00 FIG 201 SHT 2.  (LP #2794149)
